MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32536
Medical Device Problem Codes Material Twisted/Bent (2981); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
An 81-year-old female patient underwent a zfen for aaa procedure in which the zenith fenestrated aaa endovascular graft proximal body, g32536, was used.The graft was inserted into tortuous anatomy and was rotated (rotating the gray positioner and sheath in unison) to correct position.The graft was unsheathed and candy-wrapping was noticed.The graft was then rotated in the opposite direction to "unwrap".Renal arteries were cannulated and ansel sheaths were advanced into position.When the gold trigger wire was pulled and released, the physician noticed some tension.The black trigger wire was released and pulled with some tension as well.The pin vise was loosened, the top cap was advanced, and the pin vise tightened.The white trigger wire was pulled, and the wire broke off, flush with the trigger mechanism.Advanced trouble shooting techniques were followed to expose the trigger wire.The trigger wire was pulled and extremely tight.Eventually, the wire was removed and the case was completed.Additional information was received: the device was twisted due to the tortuous iliac of the patient.There was some evidence to suggest the graft may have been twisted prior to insertion.The anterior markers were in the 12:00 position, but the horizontal markers were in the 3:00 position.The device positioned on the patient¿s abdomen prior to insertion to confirm that the graft was in the correct orientation.The markers did not form a cross during initial positioning.The thumb screws (rmts) were not aligned at 12 o¿clock, they were aligned around the 1:30 position.Case was successfully completed with no harm to the patient.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
Manufacturer (Section G)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU   4113
Manufacturer Contact
tia gibb
95 brandl street
eight mile plains
brisbane 
MDR Report Key24602063
Report Number9680654-2026-00050
Device Sequence Number21222877
Product Code MIH
UDI-Device Identifier10827002325361
UDI-Public10827002325361
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32536
Device Catalogue NumberZFEN-P-2-26-109-R
Device Lot NumberAC1205060
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
CAPA-00080
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale